MAUDE Adverse Event Report: SALTER LABS SALTER LABS; TENDER GRIP, SKIN FIXATION SYSTEM, ADULT -

SALTER LABS SALTER LABS; TENDER GRIP, SKIN FIXATION SYSTEM, ADULT -
Model Number 1005-0-25
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 09/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Left a sore when removed from babies face.Appears to have torn off layers of the babies skin.
 
Additional Manufacturer Narrative
The baby's skin had sores and was torn when removing skin fixation.
 
Additional Manufacturer Narrative
The baby's skin had sores and was torn when removing skin fixation.Complaint history reviewed.There have been 0 similar complaints in the previous 24 months for this part#.No product returned, no pictures of alleged defect.Complaint cannot be confirmed.Date of manufacture: (b)(6) 2023.No remaining product from lot# in inventory.Most likely root cause is skin sensitivity due to prolonged exposure to device.Rma-20011: r27: patient's skin is sensitive to device removal - age, medication, existing skin damage, individual patient sensitivity - s=7 o=4 rpn=28*.*to have an acceptable level of risk, rpn < 25 based on cpm, rrpn =7, which is an acceptable amount of risk.Rma will be corrected during fda remediation.
 
Event or Problem Description

Brand Name
SALTER LABS
Common Device Name
TENDER GRIP, SKIN FIXATION SYSTEM, ADULT -
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17935627
Report Number3000219639-2023-00032
Device Sequence Number11620517
Product Code KGX
UDI-Device Identifier00607411001024
UDI-Public00607411001024
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1005-0-25
Device Catalogue Number1005-0-25
Device Lot Number418129
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown